Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paks91

side effects.. excepting dry lips, face etc.

Recommended Posts

Hy ppl,

Did u notice another side effects excepting dry lips, dry face, hairloss?

I think .. no.. im sure that during accutane your muscles are weaker, i feel very tired... somethimes like i was absent.

Do you face side effects like these?

Share this post


Link to post
Share on other sites

Dry lips, dry eyes, dry hair, muscle and joint aches, tiredness, tiny bit of hair loss. They are all the side effects I get I think.

Share this post


Link to post
Share on other sites

I don't know if this technically applies, but I took a pill yesterday, early afternoon.

By the time of about 5 when I was out and about running around for work, figuratively, I, for 5 steps did it literally to catch up to someone. Spoke to him, and then went to sit down on the couch on my ankle, so I could be in a tilted position....

I don't really know WHAT happened, if I pulled something or what, but since 5 yesterday, my knee and ankle have been hurting like hell. I got maybe 4 hours of sleep last night because i kept trying to curl up in a fetal position...

I've had ankle problems since I could walk basically, but nothing I've ever done has hurt for this long... and I screwed up my knee back in january, FROM SITTING..lol.. on my leg for 3 hours...lol...

so am I just making this all up in my head? or maybe the accutane got a little too much absorbed yesterday, and I'm already feeling the side effects?...lol

ps, anyone know if I can pop a vicodin for the pain ???. ...lol.. I kinda feel like doing that now....

Share this post


Link to post
Share on other sites
I don't know if this technically applies, but I took a pill yesterday, early afternoon.

By the time of about 5 when I was out and about running around for work, figuratively, I, for 5 steps did it literally to catch up to someone. Spoke to him, and then went to sit down on the couch on my ankle, so I could be in a tilted position....

I don't really know WHAT happened, if I pulled something or what, but since 5 yesterday, my knee and ankle have been hurting like hell. I got maybe 4 hours of sleep last night because i kept trying to curl up in a fetal position...

I've had ankle problems since I could walk basically, but nothing I've ever done has hurt for this long... and I screwed up my knee back in january, FROM SITTING..lol.. on my leg for 3 hours...lol...

so am I just making this all up in my head? or maybe the accutane got a little too much absorbed yesterday, and I'm already feeling the side effects?...lol

ps, anyone know if I can pop a vicodin for the pain ???. ...lol.. I kinda feel like doing that now....

YES! is another accutane sideeffect.. knees and ankles are very painfull somethimes.. especially in the morning when i go to school!

Share this post


Link to post
Share on other sites
YES! is another accutane sideeffect.. knees and ankles are very painfull somethimes.. especially in the morning when i go to school!

So basically, I'm cursed with wearing a knee brace for the next 6 months?...lol. like, to bend my knee... hurts like hell, so I basically limp around school and hope down the stairs...lol...

I know its a side effect... But I've only taken 1 pill.... 30 mg... lol :confused:

Share this post


Link to post
Share on other sites
YES! is another accutane sideeffect.. knees and ankles are very painfull somethimes.. especially in the morning when i go to school!

So basically, I'm cursed with wearing a knee brace for the next 6 months?...lol. like, to bend my knee... hurts like hell, so I basically limp around school and hope down the stairs...lol...

I know its a side effect... But I've only taken 1 pill.... 30 mg... lol :confused:

Chances are, you don't have enough accutane in your system yet to be feeling any side effects - and usually the first side effects you feel are dry skin, lips, etc. It's quite possible, though. As for taking the vicodin, I think it has some sort of effect on your liver - and while the accutane is affecting your liver as well, I wouldn't take the vicodin. Motrin works really, really well...because it is a pain reliever and anti-inflamitory. The over the counter pills usually come in 200mg capsuels and they advise you to take 2. 600mg is more than safe and usually does the job. I'd pick up a bottle of motrin and take 3...see if that works. You're gonna need a lot of motrin on hand because when the medication is in your system, it WILL cause muscle aches. Chances are right now, it was just a coincidence - maybe you pulled it...maybe it's psychosematic, whatever...but try the motrin - it's a miracle!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×